Matrix ϕ4 Models on the Fuzzy Sphere and their Continuum Limits
Dolan, Brian P. and O'Connor, Denjoe and Presnajder, P. (2002) Matrix ϕ4 Models on the Fuzzy Sphere and their Continuum Limits. Journal of High Energy Physics, 3 (013). pp. 1-16. ISSN 1126-6708
We demonstrate that the UV/IR mixing problems found recently
for a scalar ' 4 theory on the fuzzy sphere are localized to tadpole
diagrams and can be overcome by a suitable modification of the action.
This modification is equivalent to normal ordering the '
4 vertex. In
the limit of the commutative sphere, the perturbation theory of this
modified action matches that of the commutative theory.
|Additional Information:||Preprint of published article. It is a pleasure to thank Sachin Vaidya for discussions
which led to this work. We also benefited from comments especially
of A.P. Balachandran, Oliver Jahn and Alan Stern. This work was supported
by the joint CONACyT-NSF grant E120.0462/2000 and by CONACyT
grant 30422-E. The work of P.P. was partially supported by VEGA project 1/7069/20.|
|Keywords:||Renormalization Regularization; Renormalons; Field Theories; Lower
Dimensions; Non-Commutative Geometry;|
|Subjects:||Science & Engineering > Mathematical Physics|
|Deposited By:||Dr. Brian Dolan|
|Deposited On:||15 Sep 2011 11:45|
|Journal or Publication Title:||Journal of High Energy Physics|
|Publisher:||Institute of Physics|
Repository Staff Only: item control page